# SDR HEEA079289

- Difficulty date: May 24, 2002
- Submitted: May 28, 2002
- Operation: Air carrier
- Aircraft: N4573B
- Make and model: Bolkms BO105S
- Aircraft serial: S673
- Aircraft time: 9,681 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 10515141
- Part serial: 7074
- Condition: Eroded
- Location: Main Rotor
- Part time: 7,109 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE OUTBOARD ABRASION STRIP ON MAIN ROTOR BLADE HAS EROSION HOLE.
